Vol. 15, No. 4, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Local maximizers of adjoint Fourier restriction estimates for the cone, paraboloid and sphere

Felipe Gonçalves and Giuseppe Negro

Vol. 15 (2022), No. 4, 1097–1130

We show that, possibly after a compactification of spacetime, constant functions are local maximizers of the Tomas–Stein adjoint Fourier restriction inequality for the cone and paraboloid in every dimension, and for the sphere in dimension up to 60. For the cone and paraboloid we work from the PDE framework, which enables the use of the Penrose and the Lens transformations, which map the conjectured optimal functions into constants.

Fourier extension, Fourier restriction, Schrödinger equation, wave equation, Strichartz estimates, sharp inequality, local maximizer, cone, paraboloid
Mathematical Subject Classification
Primary: 35A23, 42B10, 42B37
Received: 29 March 2020
Revised: 20 October 2020
Accepted: 26 November 2020
Published: 3 September 2022
Felipe Gonçalves
Hausdorff Center for Mathematics
Universität Bonn
Giuseppe Negro
Departamento de Matemática
Instituto Superior Técnico